Scientific Library of Tomsk State University

   Digital catalogue        

Normal view MARC view

Adhesive tangential impact without slip of a rigid sphere and a power-law graded elastic half-space: Numerical analysis based on the Method of Dimensionality Reduction E. Willert, V. L. Popov

By: Willert, EmanuelContributor(s): Popov, Valentin LMaterial type: ArticleArticleSubject(s): тангенциальный удар | упругое полупространство | численный анализ | адгезия | адгезионное воздействиеGenre/Form: статьи в журналах Online resources: Click here to access online In: ZAMM : Zeitschrift für angewandte Mathematik und Mechanik Vol. 97, № 7. P. 872-878Abstract: The JKR-adhesive impact of a rigid sphere on a power-law graded half space is studied analytically and numerically under the assumptions of elastic similarity, no-slip and quasi-stationarity. The coefficient of normal restitution is determined analytically. The tangential problem is solved by a numerical algorithm based on the Method of Dimensionality Reduction. The tangential coefficient of restitution is depending on only two properly chosen dimensionless parameters. Thereby the presence of only very weak adhesion severely changes the tangential restitution of the sphere.
Tags from this library: No tags from this library for this title. Log in to add tags.
No physical items for this record

Библиогр.: 27 назв.

The JKR-adhesive impact of a rigid sphere on a power-law graded half space is studied analytically and numerically under the assumptions of elastic similarity, no-slip and quasi-stationarity. The coefficient of normal restitution is determined analytically. The tangential problem is solved by a numerical algorithm based on the Method of Dimensionality Reduction. The tangential coefficient of restitution is depending on only two properly chosen dimensionless parameters. Thereby the presence of only very weak adhesion severely changes the tangential restitution of the sphere.

There are no comments on this title.

to post a comment.
Share